# SDR SWIA202266818

- Difficulty date: August 29, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP FROM THE AFT SIDE OF THE 621 BULKHEAD AT STGR.14 RIGHT. (MARKED)     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED CLIP AT AFT SIDE OF THE 621 BULKHEAD AT STGR 14 RIGHT PER REF CRJ200 SRM 51-42-21AND DWG 601-35012 REV D. FOR DETAIL SEE ATTACHED CONTINUATION CARD.COMPLIED WITH TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR(** RII**)
